# SDR REXA2016052000844

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,678 hours, 18,121 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN & GEAR DISAGREE MASTER CAUTION MSGS AT GEAR RETRACTION.  FOUND NOSE GEAR CENTERED PROX SWITCH HARNESS DAMAGED DUE TO TOW COLLAR SLIP.  R & R NLG WOW 2 & OLEO CENTERED HARNESS & PROX SWITCH BRACKET IAW AMM-32-61-25 & CMM 32-21-00.  OPERATIONS & FUNCTIONAL CHECKED GOOD.  SEE NRWC 537102 FOR WORK DETAILS.
